# SDR AALA20060992

- Difficulty date: November 5, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 41B HAS DAMAGED LENS.  REPLACED EMERGENCY LIGHT LENS AT SEAT 41B.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
